# SDR AALA202404085881

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 74,101 hours, 28,251 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Part number: UNKNOWN
- Condition: Unsecure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR ARMING LEVER LOOSE.  SECURED HARDWARE ON 3L DOOR ARMING LEVER.
